# SDR ASAA2021010133798

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,275 hours, 8,796 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 20767E
- Condition: Faulted
- Location: E&E Rack E2-1
- Part time: 27,281 hours, 8,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 110 ONE HOUR 10 MIN INTO FLT AT CRUISE 300 FLT LEVEL OAT -41C RIGHT SIDE WINDOWS OVERHEAT LIGHT ILLUMINATED AGAIN 2ND TIME THIS FLT QRH FOLLOWED AFTER TURNING HEAT BACK ON OVERHEAT LIGHT EXTINGUISHED.  GROUNDED-YES.  PERFORMED B737-900 FIM 30-41 TASK 801 (WHCU) BITE TEST ON RT SIDE WHCU.  NO CURRENT FAULTS.  MEASURED THE RESISTANCE OF BOTH WINDOW TEMP SENSORS ON RT SIDE WINDOW, PER B737-900 AMM 30-41-21-760-801.  BOTH SENSORS WITHIN LIMITS.  DUE TO HISTORY REMOVED AND REPLACED RT SIDE WINDOW HEAT CONTROL UNIT, PER AMM 30-41-11.  INSTALLATION OPERATIONS TEST SUCCESSFUL.  ALSO PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST, PER AMM 30-41-11-710-801.  SYSTEM TEST SUCCESSFUL.  GROUND VERIFICATION SUCCESSFUL.
